# SDR RMXA9520570

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Part number: 6607A2114
- Condition: Malfunction
- Location: Oil Press
- Part time: 165 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANNUNCIATOR LIGHT ON WITH A/C RUNNING.  REMOVED AND REPLACED.
